MathSciNet Relay Station
MathSciNet bibliographic data
MR2833473 30F45 (47H09)
Dubois, Loïc; Rugh, Hans Henrik A uniform contraction principle for bounded Apollonian embeddings. Conform. Geom. Dyn. 15 (2011), 64–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement